ArticleOriginal scientific text

Title

Exponential attractors for semilinear wave equations with damping

Authors 1

Affiliations

  1. Department of Mathematical Sciences, University of Wisconsin-Milwaukee, P.O. Box 413, Milwaukee, Wisconsin 53201, U.S.A.

Bibliography

  1. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Nauka, Moscow 1989 (in Russian).
  2. A. Eden, On Burger's original mathematical model of turbulence, preprint.
  3. A. Eden, C. Foiaş, B. Nicolaenko et R. Temam, Ensembles inertiels pour des équations d'évolution dissipatives, C. R. Acad. Sci. Paris 310 (1990), 559-562.
  4. A. Eden and A. Milani, On the convergence of attractors and exponential attractors for singularly perturbed hyperbolic equations, preprint, 1990.
  5. A. Eden, A. Milani and B. Nicolaenko, Finite dimensional exponential attractors for semilinear wave equations with damping, to appear.
  6. J. Hale, Asymptotic Behavior of Dissipative Systems, Math. Surveys and Monographs 25, Amer. Math. Soc., Providence, R.I., 1988.
  7. X. Mora and J. Solà-Morales, Existence and non-existence of finite-dimensional globally attracting invariant manifolds in semilinear damped wave equations, in: Dynamics of Infinite Dimensional Systems, Springer, New York 1987, 187-210.
  8. R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York 1988.
Pages:
327-335
Main language of publication
English
Published
1992
Exact and natural sciences